# SDR 2006FA0000677

- Difficulty date: July 1, 2006
- Submitted: July 17, 2006
- Operation: General aviation
- Aircraft: N752C
- Make and model: Cirrus SR22
- Aircraft serial: 0421
- Engine: Cont IO550N
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 14836001
- Condition: Deteriorated
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LT MUFFLER ON AIRCRAFT DO TO THE DETERIORATED CONDITION OF THE SPARK ARRESTER INSIDE OF THE MUFFLER.  LT SIDE SPARK ARRESTER MELTED AND FOLDED OVER.  LT MUFFLER, PN 14836001.  THE FIRST DETECT REPORT WAS FILED WHEN AC HAD A TT 682 HRS.  BOTH LT AND RT SPARK ARRESTERS HAD FOLDED OVER AGAIN.  THATS 413 HRS SINCE LAST TIME.  RECOMMEND MANDITORY REPLACEMENT AT A SPECIFIED TIME OR REDESIGN OF ARRESTERS.  (K)
